# SDR SWAA2025010273163

- Difficulty date: December 1, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 40,554 hours, 19,157 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORTS ANGLE TRAILING EDGE LOCATED ORSS287 AFT POSITION AT RT WING 2024-728574<[01] REPLACED SUPPORTS ANGLE TRAILING EDGE LOCATED ORSS287 AFT POSITION AT RT WING IAW B737-800 SRM 51-40-02-0G AND DWG 115A3700 SHEET 72 REV -;[02] REPLACED SUPPORTS ANGLE TRAILING EDGE LOCATED ORSS287 AFT POSITION AT RT WING IAW B737-800 SRM 51-40-02-0G-0 SRM 51-10-02-0G-0 AND DWG 115A3700 SHEET 72 REV -;[03] TASK COMPLETED
